# SDR 95ZZZX1936

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722GS
- Make and model: Boeing 707321C
- Aircraft serial: 19373
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Leak
- Location: Acft Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KFLL/KFLL - FLT 0X0 931 - UNABLE TO PRESSURIZE AFTER TAKEOFF.  RETURNED TO DEPARTURE POINT.  FIXED PNEUMATIC LEAK IN AIRCRAFT BAY COMPARTMENT PERFORMED LEAK CHECK ON GROUND NORMAL IAW MM 21-0-0.
